# SDR 95ZZZX3584

- Difficulty date: June 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N105BB
- Make and model: Swrngn SA226T
- Aircraft serial: T229
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Fuselage
- Condition: Skin Damage
- Location: Propeller Line
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AFTER AIRCRAFT WAS STRIPPED IN PREPARATION FOR PAINT, A LARGE AMOUNT OF PLASTIC FILLER WAS DISCOVERED ON THE FUSELAGE IN LINE WITH THE PROPELLER ROTATIONAL PLANES.  REMOVAL OF THE FILLER REVEALED EXTENSIVE GRINDING TO ENSURE THE FILLER WOULD STICK AND GOUGES FORM A 'CHEESE GRATER' TYPE FILE, NO ALODINE WAS APPLIED, ALTHOUGH NO CORROSION WAS NOTED.  THE DAMAGE IS CURRENTLY BEING EVALUATED FOR THE DEVELOPMENT OF A REPAIR SCHEME.  SUBMITTER SUGGESTS CAREFUL ADHERENCE TO PROPER MAINTENANCE TECHNIQUES AND MM REQUIREMENTS WOULD HAVE PREVENTED THIS DAMAGE.
